# SDR SWAA2025082206571

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 65,157 hours, 35,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE STUD CAP IS MISSING.<[01] REPLACED AFT CARGO DOOR HANDLE STUD PER AMM 52-31-14;[02] INSP AFT CARGO DOOR HANDLE STUD PER AMM 52-31-14
